中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Title:
computing elliptic curve discrete logarithms with the negation map
Author: Wang Ping ; Zhang Fangguo
Source: Information Sciences
Issued Date: 2012
Volume: 195, Pages:277-286
Indexed Type: ei
Department: (1) School of Information Science and Technology, Sun Yat-sen University, Guangzhou 510006, China; (2) State Key Laboratory of Information Security, Institute of Software, Chinese Academy of Sciences, Beijing 100049, China
Language: 英语
WOS ID: WOS:000303092800017
Citation statistics:
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/14741
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
1-s2.0-S0020025512000722-main.pdf(263KB)----限制开放 联系获取全文

Recommended Citation:
Wang Ping,Zhang Fangguo. computing elliptic curve discrete logarithms with the negation map[J]. Information Sciences,2012-01-01,195:277-286.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Wang Ping]'s Articles
[Zhang Fangguo]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Wang Ping]‘s Articles
[Zhang Fangguo]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace